American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>

[1] Christian Klingenberg, Gero Schnücke and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Assyr Abdulle and Patrick Henning. Localized orthogonal decomposition method for the wave equation with a continuum of scales. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward. A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Yanlai Chen, Bernardo Cockburn and Bo Dong. Superconvergent HDG methods for linear, stationary, third-order equations in one-space dimension. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Yingda Cheng, Ching-Shan Chou, Fengyan Li and Yulong Xing. $L^2$ stable discontinuous Galerkin methods for one-dimensional two-way wave equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Martin Campos Pinto and Eric Sonnendrücker. Gauss-compatible Galerkin schemes for time-dependent Maxwell equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Alexandre Ern and Friedhelm Schieweck. Discontinuous Galerkin method in time combined with a stabilized finite element method in space for linear first-order PDEs. Math. Comp. 85 (2016) 2099-2129.
Abstract, references, and article information   
View Article: PDF

[8] Vivien Desveaux, Markus Zenk, Christophe Berthon and Christian Klingenberg. Well-balanced schemes to capture non-explicit steady states: Ripa model. Math. Comp. 85 (2016) 1571-1602.
Abstract, references, and article information   
View Article: PDF

[9] G. Murali Mohan Reddy and Rajen K. Sinha. On the Crank-Nicolson anisotropic a posteriori error analysis for parabolic integro-differential equations. Math. Comp. 85 (2016) 2365-2390.
Abstract, references, and article information   
View Article: PDF

[10] Olivier Bokanowski, Yingda Cheng and Chi-Wang Shu. Convergence of discontinuous Galerkin schemes for front propagation with obstacles. Math. Comp. 85 (2016) 2131-2159.
Abstract, references, and article information   
View Article: PDF

[11] Georgios Akrivis. Stability properties of implicit--explicit multistep methods for a class of nonlinear parabolic equations. Math. Comp. 85 (2016) 2217-2229.
Abstract, references, and article information   
View Article: PDF

[12] Georgios Akrivis and Emmanuil Katsoprinakis. Backward difference formulae: New multipliers and stability properties for parabolic equations. Math. Comp. 85 (2016) 2195-2216.
Abstract, references, and article information   
View Article: PDF

[13] D. C. Antonopoulos and V. A. Dougalis. Error estimates for the standard Galerkin-finite element method for the shallow water equations. Math. Comp. 85 (2016) 1143-1182.
Abstract, references, and article information   
View Article: PDF

[14] Christophe Berthon and Christophe Chalons. A fully well-balanced, positive and entropy-satisfying Godunov-type method for the shallow-water equations. Math. Comp. 85 (2016) 1281-1307.
Abstract, references, and article information   
View Article: PDF

[15] Xiong Meng, Chi-Wang Shu and Boying Wu. Optimal error estimates for discontinuous Galerkin methods based on upwind-biased fluxes for linear hyperbolic equations. Math. Comp. 85 (2016) 1225-1261.
Abstract, references, and article information   
View Article: PDF

[16] Adam Andersson and Stig Larsson. Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comp. 85 (2016) 1335-1358.
Abstract, references, and article information   
View Article: PDF

[17] Waixiang Cao and Zhimin Zhang. Superconvergence of Local Discontinuous Galerkin methods for one-dimensional linear parabolic equations. Math. Comp. 85 (2016) 63-84.
Abstract, references, and article information   
View Article: PDF

[18] Klaus Deckelnick, Jakob Katz and Friedhelm Schieweck. A $C^1$--finite element method for the Willmore flow of two-dimensional graphs. Math. Comp. 84 (2015) 2617-2643.
Abstract, references, and article information   
View Article: PDF

[19] Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado. A total variation diminishing interpolation operator and applications. Math. Comp. 84 (2015) 2569-2587.
Abstract, references, and article information   
View Article: PDF

[20] Emmanuil H. Georgoulis and Juha M. Virtanen. Adaptive discontinuous Galerkin approximations to fourth order parabolic problems. Math. Comp. 84 (2015) 2163-2190.
Abstract, references, and article information   
View Article: PDF

[21] Hailiang Liu. Optimal error estimates of the direct discontinuous Galerkin method for convection-diffusion equations. Math. Comp. 84 (2015) 2263-2295.
Abstract, references, and article information   
View Article: PDF

[22] D. C. Antonopoulou, G. D. Karali, M. Plexousakis and G. E. Zouraris. Crank-Nicolson finite element discretizations for a two-dimensional linear Schr{\"o}dinger-type equation posed in a noncylindrical domain. Math. Comp. 84 (2015) 1571-1598.
Abstract, references, and article information   
View Article: PDF

[23] Christian Lubich and Dhia Mansour. Variational discretization of wave equations on evolving surfaces. Math. Comp. 84 (2015) 513-542.
Abstract, references, and article information   
View Article: PDF

[24] Carsten Carstensen, Dietmar Gallistl and Mira Schedensack. Adaptive nonconforming Crouzeix-Raviart FEM for eigenvalue problems. Math. Comp. 84 (2015) 1061-1087.
Abstract, references, and article information   
View Article: PDF

[25] Ohannes Karakashian and Charalambos Makridakis. A posteriori error estimates for discontinuous Galerkin methods for the generalized Korteweg-de Vries equation. Math. Comp. 84 (2015) 1145-1167.
Abstract, references, and article information   
View Article: PDF

[26] Liangyue Ji, Paulien van Slingerland, Jennifer K. Ryan and Kees Vuik. Superconvergent error estimates for position-dependent smoothness-increasing accuracy-conserving (SIAC) post-processing of discontinuous Galerkin solutions. Math. Comp. 83 (2014) 2239-2262.
Abstract, references, and article information   
View Article: PDF

[27] Bernardo Cockburn and Francisco-Javier Sayas. Divergence-conforming HDG methods for Stokes flows. Math. Comp. 83 (2014) 1571-1598.
Abstract, references, and article information   
View Article: PDF

[28] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[29] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346.
Abstract, references, and article information   
View Article: PDF

[30] Jan Giesselmann, Charalambos Makridakis and Tristan Pryer. Energy consistent discontinuous Galerkin methods for the Navier--Stokes--Korteweg system. Math. Comp. 83 (2014) 2071-2099.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia